African Diaspora Journal of Mathematics (ADJM)

Description: 

African Diaspora Journal of Mathematics (ADJM)

http://www.african-j-math.org/
(Link inactive 4 August 2010)

http://math-res-pub.org/adjm
(Link active 4 August 2010)

Content available at:

http://projecteuclid.org/adjm
(Link active 4 August 2010)

Publisher: African Diaspora Journal of Mathematics

The African Diaspora Journal of Mathematics (ADJM) is dedicated to the
publication of carefully refereed (at least two referees are assigned
to each submitted paper to ADJM) papers from all areas of mathematics.

The normal language used by the journal is English. However, ADJM
accepts papers written in French with a summary in English.

ISSN 1539-854X

Email: ADJMathematics@gmail.com

Content available by subscription or purchase.

Abstracts available online. Articles available in PDF format.

Current Issue: Volume 9, Number 2 (2010)

Date: 5 November 2009

Original posting date: 
Thursday, November 5, 2009
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607